# SDR AALA208810181

- Difficulty date: November 15, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N7537A
- Make and model: Doug DC-9-82
- Aircraft serial: 49991
- Aircraft time: 53,100 hours, 27,105 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CRACKS IN SKIN AT STATION 1380 RT BETWEEN LONGERON 13R AND 14R.  INSTALLED DOUBLER PER SRM 53-01-00.
